Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 1964165, 10 pages
https://doi.org/10.1155/2017/1964165
Research Article

Reliability Evaluation of Bridges Based on Nonprobabilistic Response Surface Limit Method

1School of Resource and Civil Engineering, Wuhan Institute of Technology, Wuhan 430073, China
2School of Civil Engineering & Mechanics, Huazhong University of Science and Technology, Wuhan 430074, China

Correspondence should be addressed to Xiaoya Bian; nc.ude.tsuh@yxnaib

Received 14 October 2017; Accepted 10 December 2017; Published 28 December 2017

Academic Editor: Xiangyu Meng

Copyright © 2017 Xuyong Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Song and Z.-Z. Lv, “New reliability sensitivity analysis method,” Acta Aeronautica et Astronautica Sinica, vol. 27, no. 5, pp. 823–826, 2006. View at Google Scholar · View at Scopus
  2. I. Elishakoff, “Essay on uncertainties in elastic and viscoelastic structures: from A. M. Freudenthal's criticisms to modern convex modeling,” Computers & Structures, vol. 56, no. 6, pp. 871–895, 1995. View at Publisher · View at Google Scholar · View at Scopus
  3. Y. Ben-Haim, “Convex models of uncertainty in radial pulse buckling of shells,” Transactions of ASME: Journal of Applied Mechanics, vol. 60, no. 3, pp. 683–688, 1993. View at Publisher · View at Google Scholar · View at Scopus
  4. Y. Ben-Haim, “A non-probabilistic concept of reliability,” Structural Safety, vol. 14, no. 4, pp. 227–245, 1994. View at Publisher · View at Google Scholar · View at Scopus
  5. Y. Ben-Haim, “A non-probabilistic measure of reliability of linear systems based on expansion of convex models,” Structural Safety, vol. 17, no. 2, pp. 91–109, 1995. View at Publisher · View at Google Scholar · View at Scopus
  6. Y. Ben-Haim and I. Elishakoff, “Discussion on: a non-probabilistic concept of reliability,” Structural Safety, vol. 17, no. 3, pp. 195–199, 1995. View at Publisher · View at Google Scholar · View at Scopus
  7. S. X. Guo, Z. Z. Lv, and Y. S. Feng, “A non-probabilistic model of structural reliability based on interval analysis,” Chinese Journal of Computational Mechanics, vol. 18, pp. 56–62, 2001. View at Google Scholar
  8. S. X. Guo and Z. Z. Lv, “Comparison between the non-probabilistic and probabilistic reliability methods for uncertain structure design,” Chinese Journal of Applied Mechanics, vol. 20, pp. 107–110, 2003. View at Google Scholar
  9. Z. P. Qiu, Y. Y. Xia, and J. L. Yang, “The static displacement and the stress analysis of structures with bounded uncertainties using the vertex solution theorem,” Computer Methods Applied Mechanics and Engineering, vol. 196, no. 49–52, pp. 4965–4984, 2007. View at Publisher · View at Google Scholar · View at Scopus
  10. Z. P. Qiu and J. Wang, “The interval estimation of reliability for probabilistic and non-probabilistic hybrid structural system,” Engineering Failure Analysis, vol. 17, no. 5, pp. 1142–1154, 2010. View at Publisher · View at Google Scholar · View at Scopus
  11. Z. P. Qiu, P. C. Mueller, and A. Frommer, “The new nonprobabilistic criterion of failure for dynamical systems based on convex models,” Mathematical and Computer Modelling, vol. 40, no. 1-2, pp. 201–215, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. C. Jiang, R. G. Bi, G. Y. Lu, and X. Han, “Structural reliability analysis using non-probabilistic convex model,” Computer Methods Applied Mechanics and Engineering, vol. 254, pp. 83–98, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. C. Jiang, Q. F. Zhang, X. Han, and Y. H. Qian, “A non-probabilistic structural reliability analysis method based on a multidimensional parallelepiped convex model,” Acta Mechanica, vol. 225, no. 2, pp. 383–395, 2014. View at Publisher · View at Google Scholar · View at Scopus
  14. Y.-J. Luo and Z. Kang, “Iteration approach for structural non-probabilistic reliability analysis based on hyper-ellipsoidal models,” Chinese Journal of Computational Mechanics, vol. 25, no. 6, pp. 747–752, 2008. View at Google Scholar · View at Scopus
  15. T. Jiang, J. J. Chen, P. G. Jiang et al., “A one-dimensional optimization algorithm for non-probabilistic reliability index,” Engineering Mechanics, vol. 24, pp. 23–27, 2007. View at Publisher · View at Google Scholar
  16. X. Chen, C.-Y. Tang, C.-P. Tsui, and J. Fan, “Modified scheme based on semi-analytic approach for computing non-probabilistic reliability index,” Acta Mechanica Solida Sinica, vol. 23, no. 2, pp. 115–123, 2010. View at Publisher · View at Google Scholar · View at Scopus
  17. J. P. Fan, S. J. Li, and X. Y. Chen, “Optimal searching algorithm for non-probabilistic reliability,” Chinese Journal of Computational Mechanics, vol. 29, pp. 831–834, 2012. View at Google Scholar
  18. C. Jiang, Z. Zhang, X. Han et al., “An evidence-theory-based reliability analysis method for uncertain structures,” Chinese Journal of Theoretical and Applied Mechanics, vol. 45, pp. 103–115, 2013. View at Google Scholar
  19. S.-J. Li, J.-P. Fan, W. Qi, and X.-Y. Chen, “The gradient projection method for non-probabilistic reliability index based on interval model,” Chinese Journal of Computational Mechanics, vol. 30, no. 2, pp. 192–197, 2013. View at Publisher · View at Google Scholar · View at Scopus
  20. X. Chen, J. Fan, and X. Bian, “Structural robust optimization design based on convex model,” Results in Physics, vol. 7, pp. 3068–3077, 2017. View at Publisher · View at Google Scholar
  21. Y. Liu, H. K. Jeong, and M. Collette, “Efficient optimization of reliability-constrained structural design problems including interval uncertainty,” Computers & Structures, vol. 177, pp. 1–11, 2016. View at Publisher · View at Google Scholar · View at Scopus
  22. T. Jiang, J. J. Chen, J. G. Zhang et al., “Response surface method based on interval models and interval analysis,” Machine Design and Research, vol. 21, pp. 12–16, 2005. View at Google Scholar
  23. J. Y. Chen, W. C. Wen, and Y. J. Wang, “Analysis of structural non-probabilistic reliability based on response surface method,” Journal of Zhengzhou University (Engineering Science), vol. 36, pp. 121–124, 2015. View at Publisher · View at Google Scholar · View at Scopus
  24. J. Tao, C. Jian-Jun, and X. Ya-Lan, “A semi-analytic method for calculating non-probabilistic reliability index based on interval models,” Applied Mathematical Modelling, vol. 31, no. 7, pp. 1362–1370, 2007. View at Publisher · View at Google Scholar · View at Scopus
  25. J. P. Fan and X. Y. Chen, “Non-probabilistic reliability global optimal solution based on interval model,” Journal of Computational Mechanics, vol. 35, pp. 476–484, 2014. View at Google Scholar
  26. G. E. P. Box and K. B. Wilson, “On the experimental attainment of optimum conditions,” Journal of the Royal Statistical Society: Series B (Statistical Methodology), vol. 13, no. 1, pp. 1–45, 1951. View at Google Scholar · View at MathSciNet
  27. R. H. Myers and D. C. Montgomery, Response Surface Methodology, John Wiley & Sons, Inc., New York, NY, USA, 1995. View at MathSciNet